# SDR CKSA98035

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: T-Chord
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION, I/B CARRIAGE FWD ACCESS HOLE AFT EDGE CORRODED BETWEEN NUT PLATES AND T-CHORD.  REPAIRED CORROSION DAMAGE TO T-CHORD IAW AIA EDR NR B4-05552 DATED 11-21-97.  CORROSION TASK CARD NUMBER C57-560-10 PART 1 OF 2.  NON-ROUTINE TASK CARD NUMBER 003741.
